# SDR ASAA2018080325646

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 22,441 hours, 7,348 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DEPICTING WEATHER BEYOND 80 NM, THAT DID NOT EXIST.  ONCE WITHIN 80 NM THE WEATHER RETURNS DISAPPEAR.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-43, TASK 814.  WEATHER RADAR TESTED NORMAL IAW AMM 34-43-00-710-802-001. NO FAULTS NOTED OR LOGGED.
